# SDR 9JLA2021033018568

- Difficulty date: March 19, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800159
- Aircraft time: 4,154 hours, 2,824 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Condition: Out Of Position
- Location: Acm
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS THE FLIGHT CREW REPORTED RECEIVING A ACM BLEED LEAK ANNUNCIATOR WHILE ON THE GROUND TWICE TRIPPING THE APU TWICE. THE MAINTENANCE VENDOR FOUND THE LEAK DETECTION ELEMENTS (TT015 AND TT116) TOUCHING IN THE KEEPER. REPOSITION ELEMENT AND CIGARETTE AND RESECURED. PERFORMED A SATISFACTORY OPS CHECK OF THE FIRE DETECT ELEMENT  WITH NO DEFECTS FOUND. AIRCRAFT RETURNED TO SERVICE
